MathSciNet Relay Station
MathSciNet bibliographic data
MR1934012 20F28 (57M07)
Alibegović, Emina Translation lengths in ${\rm Out}(F_n)$. Dedicated to John Stallings on the occasion of his 65th birthday. Geom. Dedicata 92 (2002), 87–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement